Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

In this paper we first prove that every differential character can be represented by differential form with singularities. Then we lift the Gauss-Bonnet-Chern theorem for vector bundles to differential characters.

Publication Date

9-2017

Source Publication Title

Results in Mathematics

Volume

72

Issue

1-2

Start Page

573

End Page

584

Publisher

Springer Verlag

Peer Reviewed

1

Copyright

© Springer International Publishing 2017. The final publication is available at Springer via http://dx.doi.org/10.1007/s00025-017-0652-1

DOI

10.1007/s00025-017-0652-1

Link to Publisher's Edition

http://dx.doi.org/10.1007/s00025-017-0652-1

ISSN (print)

14226383

ISSN (electronic)

14209012

Available for download on Monday, October 01, 2018

Included in

Mathematics Commons

Share

COinS